Celebrex and sulfa allergy

Common Questions and Answers about Celebrex and sulfa allergy

celebrex

The only problem I have had is with <span style = 'background-color: #dae8f4'>celebrex</span>. That med has <span style = 'background-color: #dae8f4'>sulfa</span> in it <span style = 'background-color: #dae8f4'>and</span> it caused me to have chest pain. My mother had to rush me to the hospital. We thought that I was having a heart attack. I am also in topamax for the PTC and migraines. and have a vp shunt and to have a lp shunt. Sometimes the medication is your best option. Good luck. Let all of us know how it goes we are all in the same boat. Bless You.
Please warn youR patients who have penicillin <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>sulfa</span> <span style = 'background-color: #dae8f4'>allergy</span> to avoid foods that my contain traces of these drugs. DERMAtoLOGISTS: Please note that these allergies are more than skin deep. They are dangerous. The chemicals released by the body during these reactions have among other things neurotoxic affects.
I experience anaphylaxis which is inhalation sensitive and produces primarily neurological and respiratory symptoms. I carry epipens, antihistamine <span style = 'background-color: #dae8f4'>and</span> steroids. This is a very anti social <span style = 'background-color: #dae8f4'>and</span> debilitating <span style = 'background-color: #dae8f4'>allergy</span> and not very managable due to the pervasive nature of onion and garlic in our food and cooking processes. I have just had three reactions in less than 6 weeks. The one last night has left me feeling very ill even though I was discharged from the emergency dept after treatment.
I got mine from giving my horse Trimethoprim/sulfa and might not have figured it out if my husband didn't know about his <span style = 'background-color: #dae8f4'>sulfa</span> <span style = 'background-color: #dae8f4'>allergy</span> already. It started with hives <span style = 'background-color: #dae8f4'>and</span> puffy eyelids (presumebly from hives), <span style = 'background-color: #dae8f4'>and</span> pain in my elbow I thought was from having it in the same position at work all day. I also had a half dozen huge bug bites with 1/8 pus filled tops. I then started getting knots (which I thought were also bug bites at first). My other joints seized up and I got more knots.
This is an important message you send here reference <span style = 'background-color: #dae8f4'>allergy</span> <span style = 'background-color: #dae8f4'>and</span> reading labels! <span style = 'background-color: #dae8f4'>and</span>, once you find out what you are allergic too - tell all your Drs.
Yes, you can take something <span style = 'background-color: #dae8f4'>and</span> not be allergic to it initially <span style = 'background-color: #dae8f4'>and</span> develop an <span style = 'background-color: #dae8f4'>allergy</span> to it later. In fact the way that allergies work are that you have to have an initial exposure before your body creates the antibodies IgE to the allergen. Back on subject, I am not surprised that it took so long for the doctors to figure out what was going on. There isn't that much in recorded literature about allergies to oral and/or IV steroids because it is rare to find a true case of it.
Some meds cause release of histamine. Most common example is narcotics. We may have an <span style = 'background-color: #dae8f4'>allergy</span> to a med. I had blotchy hives on hands <span style = 'background-color: #dae8f4'>and</span> feet for years until I realized I was allergic to NSAIDs - Non-Steroidal Anti-Inflammatory Drugs like ibuprofen, celebrex, Naproxen. It is IMPOSSIBLE to effectively scratch the palms and soles - the skin is too thick. Sensitive skin is irritated sometimes with abrasion from tight clothing.
I tried it. <span style = 'background-color: #dae8f4'>and</span> to make things worse, I can't be <span style = 'background-color: #dae8f4'>allergy</span> tested until I stay off all <span style = 'background-color: #dae8f4'>allergy</span> medications for a week. I've rescheduled twice already. The longest I've made it without meds was 3 days. PLEASE HELP! The steriods helped but only for a few days. Any sugestions?
MedHelp Health Answers